# SDR SWAA2023050319987

- Difficulty date: March 22, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 66,420 hours, 39,287 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STUB FRAME BS 296.5 AT LEVEL STRINGER 17R AT PASSENGER CABIN 2023-208568<[01] ET EQUIPMENT P/N: NORTEC 600D; S/N: 220272712; DUE DATE: 17-DEC-23;[02] TOOL USED EDDY CURRENT EQUIPMENT PN. NORTEC 600D; SN 220272712; DUE DATE 17-DEC-23;[03] TOOL USED: DIGITAL CALIPER P/N: 500-193-30; S/N: 0000291; DUE DATE:12-OCT-23.;[04] TOOL USED: DIGITAL CALIPER P/N: 500-193-30; S/N: 0000291; DUE DATE:12-OCT-23.;[05] PERFORMED REPAIR LOC. STUB FRAME BS 296.5 AT LEVEL STRINGER 17R AT PASSENGER CABIN IAW B737-700 SRM 53-10-15-2R-7 REPAIR 7 SEE INDIVIDUAL SIGNSOFF BELOW.;[06] PERFORMED REPAIR LOC. STUB FRAME BS 296.5 AT LEVEL STRINGER 17R AT PASSENGER CABIN IAW B737-700 SRM 53-10-15-2R-7 REPAIR 7 .RII;SEE INDIVIDUAL SIGNSOFF BELOW.
